Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Getting angry easily, difficulty sleeping. Help

Yes sure, I m getting angry very esialy. I m 35 years old man. most of the time when somthing that bugs me happend to me, then I m thinking about it during the night and telling to my self why I did not do like this? Why I did not say to him this...... this situation driven me to not sleep at all during the night. please help
Asked On : Fri, 1 Feb 2013
Answers:  2 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for your query. Anger management skills can be learnt from a trained clinical psychologist. Yoga, meditation and breathing relaxation exercises are likely to benefit you. In addition, a thorough psychiatric evaluation is required to rule out anxiety and depressive disorders and appropriate management can be initiated as required. Hope you find my suggestions useful.
Dr Sundar
Answered: Fri, 8 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Gourav Monga's  Response

welcome to health care magic

As per your details, you have probably anxiety disorder (Obsessive compulsive disorder) or depressive disorder. Anger could be a part of any of the two. Relax and visit a psychiatrist as soon as possible. With adequate treatment (antidepressants/anti anxiety agents and psychotherapy with relaxation exercises) you will be absolutely alright.

Wish you good health
Hope i have answered your query. Leave a review if possible. Thanks
Dr. Gourav Monga
Answered: Fri, 1 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor